Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Mathieu functions of integral order and their tabulation

Authors: W. G. Bickley and N. W. McLachlan
Journal: Math. Comp. 2 (1946), 1-11
MSC: Primary 33.0X
Corrigendum: Math. Comp. 2 (1946), 95-96.
MathSciNet review: 0014519
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • W. G. Bickley, The tabulation of Mathieu functions, Math. Tables Aids Comput. 1 (1945), 409–419. MR 12907, DOI
  • We do, however, replace Ince’s $\theta$ by $q$ (compare MTAC, v. 1, p. 418), thereby avoiding a mixture of English and Greek symbols in the differential equation. E. L. Ince, “Tables of the elliptic-cylinder functions,” R. So. Edinburgh, Proc, v. 52, 1932, p. 355-423. H. E. Heine, Handbuch der Kugelfunktionen, second ed., Berlin, 2 v., 1878-1881. S. Goldstein, “Mathieu functions,” Cambridge Phil. So., Trans., v. 23, 1927, p. 303-336. S. Goldstein, “The second solution of Mathieu’s differential equation,” Cambridge Phil. So., Trans., v. 24, 1928, p. 223-230. K. Hidaka, “Tables for computing the Mathieu functions of odd order . . . ,” Imp. Marine Observatory, Kobe, Japan, Memoirs, v. 6, 1936, p. 137-157.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X

Additional Information

Article copyright: © Copyright 1946 American Mathematical Society